# SDR ASOA201000694

- Difficulty date: May 7, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 15,831 hours, 14,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING NR 4 EXTERIOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LT OVERWING NR 4 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECK GOOD.
